# SDR SWIA2020012047825

- Difficulty date: January 10, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N259SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000656
- Aircraft time: 7,042 hours, 5,332 cycles
- Engine: Ge CF348E5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Structure
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H ENGINE PANEL 411DR EXHAUST GRILL CRACKED AT WELD.       (C-CHECK)   RO:1/14/2020PERFORMED WELD REPAIR OF CRACKED WELDS USING ER REF MHD REPAIR SCHEME AEMRS.
